Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 142, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 18, 2010, 5:20 PM CDT for Jefferson County, Missouri. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2010, 5:20 PM CDT (22:20 UTC)
- Expired
- Jun 18, 2010, 5:45 PM CDT
- In force
- 25 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:20 PM CDT | HAIL 1 | 1 Sw De Soto, MO | |
| Jun 18, 5:37 PM CDT | HAIL 0.25 | Festus, MO | |
| Jun 18, 5:40 PM CDT | HAIL 0.25 | Olympian Village, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
311
WUUS53 KLSX 182220
SVRLSX
MOC099-182245-
/O.NEW.KLSX.SV.W.0142.100618T2220Z-100618T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT FRI JUN 18 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 545 PM CDT
* AT 516 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND THIS STORM COULD
ALSO PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DE SOTO...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FESTUS...CRYSTAL CITY...OLYMPIAN VILLAGE AND HEMATITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3814 9059 3827 9042 3822 9036 3818 9033
3817 9030 3814 9027 3807 9047
TIME...MOT...LOC 2220Z 235DEG 19KT 3814 9049
WIND...HAIL 60MPH 1.00IN
$$
TES1 follow-up statement
389
WWUS53 KLSX 182237
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT FRI JUN 18 2010
MOC099-182245-
/O.CON.KLSX.SV.W.0142.000000T0000Z-100618T2245Z/
JEFFERSON MO-
537 PM CDT FRI JUN 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
JEFFERSON COUNTY UNTIL 545 PM CDT...
AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FESTUS...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3814 9059 3827 9042 3822 9036 3818 9033
3817 9030 3814 9027 3807 9047
TIME...MOT...LOC 2237Z 226DEG 21KT 3822 9040
WIND...HAIL 60MPH 1.00IN
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:19 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 18, 3:19 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
319 PM CDT FRI JUN 18 2010
.DISCUSSION...
/318 PM CDT FRI JUN 18 2010/
A LOT GOING ON IN THE SHORT TERM WITH SCATTERED STORMS POPPING UP
THIS AFTERNOON DUE TO OLD OUTFLOWS...INSTABILITY AND TONS OF
MOISTURE. ALSO...DEALING WITH HIGH HEAT INDICES WHICH WILL PERSIST
DURING THE AFTERNOON HOURS THROUGH AT LEAST MONDAY.
FOR TONIGHT...WILL HAVE TO DEAL WITH POSSIBLE RWS/TRWS OVER AT LEAST
THE NORTHERN PORTIONS OF THE FORECST AREA. NO ACTIVITY CURRENTLY
FIRING UP OVER NORTHWESTERN MO...AND THE MCS NOW OVER NORTHWESTERN
IL...DOES NOT SHOW ANY SIGNS OF BACK BUILDING TO THE SOUTH AND WEST
TOWARDS OUR AREA. FOR NOW WILL KEEP LIKELY/HIGH CHANCE POPS IN THE
FAR NORTH THROUGH 06Z...BUT MAY NEED TO BACK OFF LATER THIS EVENING
IF STUFF DOES NOT FIRE. IN THE MEANTIME...DO HAVE SCATTERED
ACTIVITY MAINLY ALONG AND SOUTH OF I-70 DUE TO RESIDUAL OUTFLOWS
FROM THE COMPLEX THAT SKIRTED THE NORTHERN PORTIONS OF OUR FORECAST
AREA EARLY THIS MORNING...SO KEEPING SLIGHT/LOW CHANCE POPS GOING.
SPC HAS BACKED OFF ON THEIR MODERATE RISK AREA...WITH IT BARELY
TOUCHING OUR FAR NORTHERN COUNTIES...BUT ENTIRE AREA IS IN A SLIGHT
RISK NOW...MAINLY FOR ISOLATED LARGE HAIL AND DAMAGING WINDS.
OTHER ISSUE FOR THIS EVENING...IS THE HEAT AND HUMIDITY. TEMPS HAVE
CLIMBED IN TO THE LOW TO MID 90S MOST LOCATIONS AND DEWPTS ARE
HOLDING IN THE 70S...SO HAVE HEAT INDEX VALUES TOPPING 100 IN A LOT
OF LOCATIONS. WILL SEE TEMPS COOL OFF OVERNIGHT...BUT REMAIN RATHER
MILD IN THE LOW TO MID 70S.
ON SATURDAY AND SATURDAY NIGHT...ANOTHER TRICKY FORECAST AS MODELS
ARE STILL TRYING TO MOVE WEAK COLD FRONT SOUTH INTO THE FORECAST
AREA. FOR NOW WILL BE A BIT PESSIMISTIC AND KEEP MOST OF ACTIVITY
ALONG AND NORTH OF I-70. ALSO...KEPT HIGH TEMPS IN THE UPPER 80S FAR
NORTH TO THE LOW TO MID 90S FOR THE REST OF THE FORECAST AREA...EVEN
UPPER 90S OVER ST. LOUIS METRO AREA. WITH SUCH HIGH TEMPS AND DEWPTS
IN THE UPPER 60S TO LOW 70S...WILL SEE HEAT INDICIES BETWEEN 100 AND
105 ONCE AGAIN. BUT IF ANY LARGE AREA OF STORMS DEVELOPS...THIS
COULD AFFECT HIGH TEMPS TOMORROW.
BY SUNDAY...FRONTAL BOUNDARY WEAKENS AND RETREATS BACK NORTH OF
FORECAST AREA. SO WE WILL STAY IN THE HOT AND HUMID AIR...WITH BEST
CHANCES OF ANY ACTIVITY OVER OUR NORTHERN SECTIONS FOR THE REMAINDER
OF THE FORECAST PERIOD. AS FOR TEMPS...90S ARE HERE TO STAY WITH
PLENTY OF HEAT AND HUMIDITY. FOR NOW HAVE HEAT ADVISORY GOING FOR
SOUTHEAST HALF OF CWA THROUGH 00Z TUESDAY...BUT IF CONDITIONS
PERSIST...WILL NEED TO EXTEND THE ADVISORY WELL BEYOND 00Z TUESDAY.
BYRD
&&
.AVIATION...
/1233 PM CDT FRI JUN 18 2010/
THE AIRMASS ACROSS THE AREA HAS BECOME QUITE UNSTABLE IN RESPONSE
TO STRONG HEATING. DIURNAL CU EXPECTED EVERYWHERE UP UNTIL SUNSET.
ISOLATED THUNDESTORMS POSSIBLE AS WELL THIS AFTERNOON INTO EARLY
EVENING...MAINLY ACROSS SE MO THROUGH SRN IL. COVERAGE OF THESE IS
TOO LOW TO CONSIDER IN THE STL AREA TAFS. OTHERWISE...EXPECTING A LINE OF
THUNDERSTORMS TO DEVELOP BY LATE AFTERNOON INVOF OF NW MO AND ROLL
EWD THRU THE EVENING. ADDED A TEMPO GROUP FOR THUNDER AT KUIN TO
ACCOUNT FOR THIS SCENARIO...ALTHOUGH STAYED CONSERVATIVE ON
ACCOMPANYING WIND GUSTS AND VISIBILITY. LINE COULD BE STRONG TO
SEVERE. MAIN QUESTION IS AS THE LINE MOVES EWD...HOW FAR IT MAY
SINK SOUTH AS WELL. IT CERTAINLY COULD EVOLVE SEWD AND IMPACT KCOU
AND MAYBE EVEN THE STL AREA AT SOME POINT LATER THIS EVENING...BUT
CONFIDENCE ATTM IS VERY LOW.
SPECIFICS FOR KSTL...SEE ABOVE DISCUSSION
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR CRAWFORD MO-FRANKLIN MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-JERSEY IL-MADISON IL-MARION IL-MONROE
IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 18, 4:01 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 401 PM CDT FRI JUN 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 401 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PORTIONS OF NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS... GENERALLY ALONG AND NORTH OF A LINE FROM EDINA TO GRIGGSVILLE. THE REST OF THE FORECAST AREA IS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...SOME OF WHICH MAY PRODUCE HEAVY DOWNPOURS. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS TONIGHT...WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. A HEAT ADVISORY IS IN EFFECT FOR MOST OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. HEAT INDEX VALUES BETWEEN 100 AND 105 CAN BE EXPECTED THROUGH EARLY THIS EVENING. MODERATE RIVER FLOODING IS OCCURRING ALONG PORTIONS OF THE MISSISSIPPI AND MISSOURI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA THROUGH THE WEEKEND INTO NEXT WEEK. THE HIGHEST CHANCES FOR RAIN WILL BE ACROSS PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH THE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ALONG AND NORTH OF INTERSTATE 70 ON SUNDAY AND SUNDAY NIGHT. THE HEAT ADVISORY CONTINUES FOR MOST OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THROUGH MONDAY FOR HEAT INDEX VALUES BETWEEN 100 AND 104. HOT AND HUMID WEATHER CAN BE EXPECTED FOR THE REST OF THE AREA AS WELL...ALTHOUGH THE HOTTEST WEATHER WILL AFFECT THE SAINT LOUIS METRO DUE TO THE URBAN HEAT ISLAND EFFECT. MODERATE RIVER FLOODING IS FORECAST ALONG PORTIONS OF THE MISSOURI AND MISSISSIPPI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND TONIGHT ACROSS NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Jun 18, 2:44 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
244 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 1 NE ST. JACOB 38.73N 89.76W
06/18/2010 E0.25 INCH MADISON IL TRAINED SPOTTER
&&
BYRDSpecial weather statement, Jun 18, 3:10 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 310 PM CDT FRI JUN 18 2010 ILZ064-100-182100- BOND IL-MADISON IL- 310 PM CDT FRI JUN 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOND AND NORTHEASTERN MADISON COUNTIES UNTIL 400 PM CDT... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALHAMBRA...OR 8 MILES NORTH OF HIGHLAND... MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ALHAMBRA... LIVINGSTON... RENO... OLD RIPLEY... SHILOH HILL... WILLIAMSON... NEW DOUGLAS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GLASS
Local storm report, Jun 18, 4:36 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 WNW IRONTON 37.60N 90.65W
06/18/2010 E1.50 INCH IRON MO TRAINED SPOTTER
&&
MILLERLocal storm report, Jun 18, 4:43 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 1 ENE BELLEVIEW 37.69N 90.74W
06/18/2010 E0.25 INCH IRON MO TRAINED SPOTTER
0442 PM TSTM WND GST 1 ENE BELLEVIEW 37.69N 90.74W
06/18/2010 E50 MPH IRON MO TRAINED SPOTTER
&&
TESSpecial weather statement, Jun 18, 5:04 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 504 PM CDT FRI JUN 18 2010 MOZ074-075-182245- ST. FRANCOIS MO-STE. GENEVIEVE MO- 504 PM CDT FRI JUN 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 545 PM CDT... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KNOB LICK...OR NEAR FARMINGTON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COFFMAN... WEINGARTEN... LIBERTYVILLE... RIVER AUX VASES... MINNITH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, Jun 18, 5:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 512 PM CDT FRI JUN 18 2010 ILZ102-MOZ065-182300- JEFFERSON MO-MONROE IL- 512 PM CDT FRI JUN 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON AND WESTERN MONROE COUNTIES UNTIL 600 PM CDT... AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DE SOTO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FESTUS... CRYSTAL CITY... HERCULANEUM... PEVELY... BARNHART... OLYMPIAN VILLAGE... VICTORIA... HEMATITE... MAPAVILLE... CHALFIN BRIDGE... HARRISONVILLE... MAEYSTOWN... MONROE CITY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:14 AM CDT | Heat Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 6 days |
| Jun 18, 4:23 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 40 min |
| Jun 18, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 33 min |
| Jun 18, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.